Alert archive / California / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 7, NWS San Diego, CA

August 25, 2008San Diego County, California

NWS San Diego, CA issued this severe thunderstorm warning at Aug 25, 2008, 1:52 PM PDT for San Diego County, California. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2008, 1:52 PM PDT (20:52 UTC)
Expired
Aug 25, 2008, 2:30 PM PDT
In force
38 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County San Diego County, CA

The radar

The San Diego radar (KNKX), 55 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 1:52 PM PDTTSTM WND GST 52Campo, CAA 52 MPH THUNDERSTORM WIND GUST WAS MEASURED BY THE CAMPO ASOS.
Aug 25, 2:18 PM PDTTSTM WND DMG1 N Campo, CATREES DOWN AND ROAD BLOCKED ON FORREST GATE ACCESS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2008-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2008-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1976 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KSGX 252052
SVRSGX
CAC073-252130-
/O.NEW.KSGX.SV.W.0007.080825T2052Z-080825T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
152 PM PDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE CITY OF TECATE...

* UNTIL 230 PM PDT

* AT 148 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 12 MILES EAST OF
  TECATE...AND MOVING SLOWLY NORTHEAST AT 4 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN SAN DIEGO COUNTY AT 210 PM PDT

LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
      3258 11640 3258 11651 3257 11652 3257 11661
      3256 11666
TIME...MOT...LOC 2052Z 242DEG 4KT 3261 11643

$$

BALFOUR
3 follow-up statements
000 
WWUS56 KSGX 252056
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
156 PM PDT MON AUG 25 2008

CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
154 PM PDT MON AUG 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...

AT 148 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CAMPO...OR 12 MILES EAST OF TECATE...MOVING NORTHEAST AT
5 MPH. OTHER COMMUNITIES THAT MAY BE AFFECTED INCLUDE DULZURA AND 
MORENO VILLAGE. 

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO
GROUND LIGHTNING IS LIKELY WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
      3258 11640 3258 11651 3257 11652 3257 11661
      3256 11666
TIME...MOT...LOC 2054Z 242DEG 4KT 3261 11643

$$

BALFOUR
000 
WWUS56 KSGX 252115
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 PM PDT MON AUG 25 2008

CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
212 PM PDT MON AUG 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...

AT 152 PM PDT...THE AUTOMATED WEATHER STATION AT CAMPO REPORTED A 
WIND GUST OF 52 MPH AND THE PRESSURE FALLING RAPIDLY. DOPPLER RADAR 
INDICATES DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. THIS 
STORM WAS LOCATED NEAR CAMPO...OR 13 MILES EAST OF TECATE...MOVING 
NORTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
      3258 11640 3258 11651 3257 11652 3257 11661
      3256 11666
TIME...MOT...LOC 2112Z 242DEG 4KT 3262 11641

$$

BALFOUR
000 
WWUS56 KSGX 252126
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
226 PM PDT MON AUG 25 2008

CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
224 PM PDT MON AUG 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...

AT 205 PM PDT...THE PUBLIC REPORTED DAMAGING WINDS WITH TREES BLOWN 
DOWN ACROSS HIGHWAY 94 NORTHEAST OF CAMPO. THE STORM WAS LOCATED 
OVER SOUTHEASTERN SAN DIEGO COUNTY...OR 17 MILES NORTHEAST OF 
TECATE...MOVING NORTHEAST AT 9 MPH.

THE DOPPLER RADAR INDICATES THE STORM IS DISSIPATING AND ADDITIONAL 
DAMAGING WINDS ARE UNLIKELY AFTER 230 PM FROM THIS STORM. 

LAT...LON 3268 11652 3272 11646 3272 11643 3269 11643
      3266 11641 3264 11641 3263 11640 3262 11640
TIME...MOT...LOC 2124Z 214DEG 8KT 3271 11637

$$

BALFOUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 9:30 AM PDT, 4 hours 22 minutes earlier.

Area forecast discussion, Aug 25, 9:30 AM PDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT MON AUG 25 2008

.SYNOPSIS...
MONSOONAL MOISTURE IN SOUTHEAST FLOW ALOFT WILL BRING A CHANCE OF
AFTERNOON AND EARLY EVENING THUNDERSTORMS TO THE MOUNTAINS AND
DESERTS FOR MUCH OF THE WEEK. ONSHORE FLOW AND THE MARINE LAYER WILL
CONTINUE TO BRING NIGHT AND MORNING LOW CLOUDS AND FOG TO THE
COASTAL AREAS AND WESTERN SAN DIEGO VALLEYS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH WEDNESDAY)...
SHAPING UP TO BE AN ACTIVE WEATHER DAY AS INSTABILITY INCREASES AND
MOISTURE STREAMS IN FROM THE EAST. THUNDERSTORMS WERE ONGOING THIS
MORNING JUST SOUTH OF THE BORDER AND A FEW HAVE SINCE CROSSED INTO
SAN DIEGO COUNTY. INCREASED THE POPS TO ACCOUNT FOR THE POSSIBILITY
OF MORNING SHOWERS AND/OR THUNDERSTORMS MOVING INTO SAN DIEGO COUNTY
OVER THE NEXT SEVERAL HOURS. A SIGNIFICANT GULF SURGE HAS SHOWN UP
IN THE LOWER DESERTS WITH 70 DEGREE DEWPOINTS SPILLING INTO BEAUMONT
THROUGH THE BANNING PASS. IN FACT THE DEWPOINT AT IMPERIAL AIRPORT
REACHED A STIFLING 79 DEGREES AT 8 AM. THE SURGE APPEARS TO BE
SOMEWHAT SHALLOW THOUGH AS DEWPOINTS IN THE LOWER MOUNTAINS REMAIN
IN THE 40S/50S. MAX TEMPS SHOULD BE LOWER THAN YESTERDAY IN THE
COACHELLA VALLEY BUT THE HUMIDITY WILL BE MUCH HIGHER.

THE 12Z NKX SHOWED CONSIDERABLE WARMING IN THE LOW LEVELS WITH
CONTINUED COOLING ALOFT. THIS SHOULD TRANSLATE INTO ANOTHER DAY OF
HOT WEATHER INLAND AND STEEPER LAPSE RATES IN THE LOW/MID LEVELS.
THE INCREASE IN MOISTURE AND HEAT WILL BE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON OVER THE MOUNTAINS AND
DESERTS. SOME OF THESE STORMS COULD DRIFT MOVE WEST INTO THE
VALLEYS. NO WIND DATA WAS AVAILABLE ON THE SOUNDING...BUT MODELS
SUGGEST THAT STORM MOTION WILL BE TO THE WEST NORTHWEST AT 5 MPH.
STORM MOTION IS SUCH THAT FLASH FLOODING IS POSSIBLE DESPITE THE
MARGINAL PW VALUES. NAM12 MODEL SOUNDINGS INDICATE 2500-3500 J/KG
CAPE WITH LIS OF -7 TO -9 AND NO CIN THIS AFTERNOON OVER THE SAN
DIEGO AND RIVERSIDE COUNTY MOUNTAINS. INSTABILITY WAS MUCH LESS OVER
THE SAN BERNARDINO MOUNTAINS BUT THUNDERSTORMS ARE STILL EXPECTED
THERE. 35-45 KT ANVIL LEVEL WINDS MAY HELP WITH STORM VENTILATION
OVER THE PENINSULAR RANGE...AND WITH STRONG INSTABILITY IN PLACE
THIS AFTERNOON...A FEW PULSE-SEVERE TYPE STORMS WILL BE POSSIBLE.
WITH MAX TEMPS ABOVE 100 DEGREES AND MOISTURE SPILLING INTO THE
INLAND EMPIRE...THUNDERSTORMS ARE POSSIBLE ALONG THE ELSINORE
CONVERGENCE ZONE FROM NEAR ELSINORE TO HEMET/SAN JACINTO. IF STORMS
DEVELOP IN THE INLAND EMPIRE...THEY WILL HAVE THE POTENTIAL TO
PRODUCE STRONG GUSTY DOWNBURST WINDS DUE TO DRIER SUBCLOUD AIR.

THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST TO THE NORTH OF SOUTHERN
CALIFORNIA WITH EAST TO SOUTHEAST FLOW ALOFT DIRECTING MONSOONAL
MOISTURE INTO THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY. THIS
SHOULD MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS IN THE MOUNTAINS AND DESERTS EACH DAY. THERES ALWAYS
THE POSSIBILITY THAT DIFFICULT TO TIME DISTURBANCES EMBEDDED IN THE
EAST SOUTHEAST FLOW ALOFT COULD ENHANCE THUNDERSTORM ACTIVITY. THE
WILD CARD IS TROPICAL STORM JULIO...WHICH IS CURRENTLY ABOUT 500
MILES SOUTH OF SAN DIEGO. WIDESPREAD THUNDERSTORMS ARE STILL ONGOING
WITH JULIO AND ALTHOUGH JULIO IS EXPECTED TO FALL APART LATER
TODAY...REMNANT MOISTURE MAY WORKS ITS WAY INTO THE FORECAST AREA
OVER THE NEXT COUPLE DAYS.

TEMPS ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL
AVERAGES WITH PATCHY NIGHT/MORNING LOW CLOUDS AND FOG CONTINUING
ALONG THE COAST AND IN THE WESTERN VALLEYS...MAINLY IN SAN DIEGO
COUNTY.

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...
FOR THURSDAY AND FRIDAY...MID LEVEL MOISTURE WILL MAINTAIN THE
SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE
MOUNTAINS AND DESERTS. THERES QUITE A SPREAD IN THE SHORTWAVE
DETAILS IN THE MODEL SOLUTIONS FOR THE WEEKENDS. THE DETAILS OF
TROUGHING ALONG THE WEST COAST WILL INFLUENCE TO WHAT DEGREE ENOUGH
MOISTURE REMAINS TO SUPPORT CONTINUED AFTERNOON AND EARLY EVENING
MOUNTAIN AND DESERT THUNDERSTORMS OR WHETHER THERE IS ENOUGH DRYING
TO REDUCE THE THUNDERSTORM CHANCES. THE CURRENT FORECAST DOESNT
SHOW MUCH CHANGE FROM THE SLIGHT CHANCE POPS FOR MUCH OF THE WEEK.

&&

.AVIATION...
251530Z..MAIN CONCERN TODAY WILL BE WITH THUNDERSTORMS. EXPECT AN
ACTIVE DAY WITH STORMS DEVELOPING IN THE MOUNTAINS BY MIDDAY AND IN
THE DESERTS AND SOME VALLEYS IN THE AFTERNOON AND EVENING. ISOLATED
STORM TOPS TO FL500 ARE EXPECTED WITH STRONG UP AND DOWN DRAFTS...
LARGE HAIL...AND LLWS CONTINUING INTO THE EVENING. OTHERWISE SCT-BKN
CIGS AT FL100-150 WITH VIS UNRESTRICTED.

FOR COASTAL AREAS...THE MARINE LAYER HAS THINNED TO ABOUT 1K FT.
PATCHY STRATUS THIS MORNING SHOULD BE CLEAR OF COASTAL AIRPORTS BY
17Z BUT MAY LINGER AT THE BEACHES AND OFFSHORE INTO THE AFTERNOON.
3-5SM VIS RESTRICTIONS WILL LINGER UNTIL 19Z IN SOME AREAS. EXPECT
LIMITED STRATUS TO REDEVELOP OVERNIGHT WITH BASES BEAR 800 FT MSL
AND 1-3SM VIS RESTRICTIONS INTO THE MESAS AND COASTAL VALLEYS AFTER
06Z TUE.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...SCV
AVIATION/MARINE...JAD

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 25, 9:15 AM PDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PDT MON AUG 25 2008

CAZ042-043-048-050-055>058-060>062-252300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
915 AM PDT MON AUG 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ALL
MOUNTAIN...DESERT...AND VALLEY LOCATIONS.

THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR PORTIONS OF THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS. THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON WITH GUSTY WINDS AND FLASH
FLOODING POSSIBLE. THUNDERSTORMS ARE MOST LIKELY IN THE
MOUNTAINS...BUT A FEW COULD DRIFT INTO THE VALLEYS. THERE IS A
SLIGHT CHANCE OF A THUNDERSTORM FORMING ALONG THE ELSINORE
CONVERGENCE ZONE THIS AFTERNOON. ANY THUNDERSTORM THAT DEVELOPS IN
THE VALLEYS TODAY COULD PRODUCE STRONG GUSTY DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR THE MOUNTAINS AND DESERTS FOR TUESDAY...THE FLASH FLOOD
POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED.

SCV

In the hours before

Local storm report, Aug 25, 11:21 AM PDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1121 AM PDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             WRIGHTWOOD              34.36N 117.63W
08/25/2008  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

1100 AM     HEAVY RAIN       WRIGHTWOOD              34.36N 117.63W
08/25/2008  M0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            HALF INCH OF RAIN MEASURED BETWEEN 1030 AND 1100 AM.

1110 AM     HAIL             IDYLLWILD-PINE COVE     33.75N 116.72W
08/25/2008  E0.25 INCH       RIVERSIDE          CA   TRAINED SPOTTER

            PEA-SIZE HAIL OBSERVED FROM A THUNDERSTORM BETWEEN
            IDYLLWILD AND BIG PINES.

&&

SCV
Local storm report, Aug 25, 11:37 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1137 AM PDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       BIG BEAR CITY           34.27N 116.85W
08/25/2008  M0.67 INCH       SAN BERNARDINO     CA   AWOS

            BIG BEAR CITY AIRPORT MEASURED 0.67 INCHES OF RAIN IN 20
            MINUTES. THUNDERSTORMS IS STILL IN PROGRESS.

&&

SCV
Local storm report, Aug 25, 1:08 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
108 PM PDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HEAVY RAIN       HESPERIA                34.42N 117.30W
08/25/2008  U0.00 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            EXCESSIVE RUNOFF FROM HEAVY RAIN IS CAUSING WATER TO FLOW
            INTO PEOPLES YARDS. SO FAR NO HOMES HAVE BEEN FLOODED.

&&

SCV
Local storm report, Aug 25, 1:21 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
121 PM PDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     LIGHTNING        3 NW DEVORE             34.25N 117.44W
08/25/2008                   SAN BERNARDINO     CA   PUBLIC

            TWO SEPERATE BRUSH FIRES STARTED, IMPACTING TRAVEL ON
            INTERSTATE 15.

1051 AM     LIGHTNING        SE BIG BEAR LAKE        34.24N 116.89W
08/25/2008                   SAN BERNARDINO     CA   FIRE DEPT/RESCUE

            FIRE STARTED BY TREE STRUCK BY LIGHTNING

1129 AM     FLASH FLOOD      1 ENE BIG BEAR CITY     34.27N 116.83W
08/25/2008                   SAN BERNARDINO     CA   PUBLIC

            FLOODING OBSERVED ON HIGHWAY 18 AT PARADISE AVENUE

&&

RBALFO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:07 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego11 hr
Aug 25, 9:49 AM PDTMarine Weather StatementSGX4 hr
Aug 25, 11:18 AM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 25, 12:06 PM PDTFlash Flood WarningSGXSan Bernardino4 hr
Aug 25, 12:08 PM PDTFlash Flood WarningSGXRiverside, San Diego6 hr
Aug 25, 2:31 PM PDTSevere Thunderstorm WarningSGXSan Diego74 min
Aug 25, 2:55 PM PDTSevere Thunderstorm WarningSGXSan Diego80 min

Nearby

Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.